English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

One-parameter families of elliptic curves over ℚ with maximal Galois representations

MPS-Authors
/persons/resource/persons235100

Cojocaru,  Alina-Carmen
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235509

Jones,  Nathan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Cojocaru, A.-C., Grant, D., & Jones, N. (2011). One-parameter families of elliptic curves over ℚ with maximal Galois representations. Proceedings of the London Mathematical Society, 103(4), 654-675. doi:10.1112/plms/pdr001.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2030-1
Abstract
There is no abstract available